I have been told that caffine doesn't allow the Celexa to work at its best. Any one who knows the answer please respond.
Hello cwilson. Yes it is. There are no side effects, positive or negative in consuming drinks, beverages that contain caffeine, along with celexa. It does not alter the workings of the drug. You might ask your doctor or pharmacist to confirm, or ask thier opinion. Best of wishes,
Foods that stimulate the central nervous system should be avoided when taking Celexa. Stimulants such as caffeine are found in coffee products, chocolate and dessert varieties. Sleep disturbances and insomnia are side effects of Celexa. These can be further defined as having trouble falling asleep and waking up during the night. Having a nighttime dessert with chocolate in it may exacerbate the side effects of Celexa because a stimulant was consumed. However, to determine if Celexa is the cause of sleep disturbances, avoid caffeine products.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know that you can't drink citrus based drinks or a lot of them anyway, but can you drink green te?
Posted 4 Mar 2010 • 1 answer
Posted 26 Mar 2010 • 1 answer
Posted 11 May 2011 • 1 answer
Posted 18 May 2013 • 2 answers
Posted 25 Sep 2015 • 2 answers